Results 1 to 7 of 7

Thread: Your period afer the pill

  1. #1

    Default Your period afer the pill

    As I am off on an adventure after Christmas and will be conditions where managing a heavy or painful period would be difficult, I've been on the pill for a bout 6 weeks getting my cycle to where I want it to be.
    However this month, coming off it, my period has been awful. Very light, but very painful - in a different way to normal - ovaries painful all the time and back constantly aching, etc still into day 4.

    Anyone else experience more pain, etc when having taken the pill?

  2. #2

    Default Re: Your period afer the pill

    Are you taking about whilst still on the pill, but on the placebo days? Or that you have stopped the pill completely?

    If you're not comfortable with it talk to your gp about changing. From my experiences, my period was a lot lighter and almost no pain, but I had other side effects of emotions etc and so I had to change.

    Pretty sure you shouldn't get massive cramping, but others may have had an experience like yours.

  3. #3

    Default Re: Your period afer the pill

    No I am off it now- stopped it on Tuesday, af arrived on Thursday afternoon. I think it must just be how my body reacts to it. When I was young the GP put me on it to help with pain and it definitely did back then, but I am not convinced that the hormones haven't totally messed around my body and contributed to half the issues I have now health/period wise!
    If I had any other alternative, I would avoid it at all costs! But I had to move my dates around so I had to do it that way.

  4. #4

    Join Date
    Aug 2009
    Location
    Melbourne
    Posts
    766

    Default Re: Your period afer the pill

    Unless you were taking the pill for 6 weeks straight without taking the sugar pills, this doesn't really make sense.

    If you want to avoid having a period, you're better off staying on the pill and just missing the sugar pills. That way, you're guaranteed to miss a period.

    Having stopped the pill for a few days shouldn't be having that big an affect, all it would do is cause your period to come.

  5. #5

    Join Date
    Aug 2009
    Location
    Melbourne
    Posts
    766

    Default Re: Your period afer the pill

    Ok, now I have re-read this, I think I understand.

    You took the pill for 6 weeks straight in order to change your cycle... Is that right? If that's the case, then yes, your period probably will be different... It's got 6 weeks worth of lining etc to clean out.

  6. #6

    Default Re: Your period afer the pill

    Yup that's what I meant! Maybe I wasn't clear enough sorry. However I usually have really heavy periods, this month, given it's 6 weeks, I'd have thought it would have been a lot more but it's been the opposite.
    Ah well, the things you do right. Seems like she's finishing up her anger today anyway!

  7. #7

    Default Re: Your period afer the pill

    Yup that's what I meant! Maybe I wasn't clear enough sorry. However I usually have really heavy periods, this month, given it's 6 weeks, I'd have thought it would have been a lot more but it's been the opposite.
    Ah well, the things you do right. Seems like she's finishing up her anger today anyway!


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •